Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usage of lupron

Premium Questions

Dr. Chobufo Ditah MD

Lupron, then not, now Xtandi, which took me back to 0.1. Your opinion on their long-term usage? Might ... back to 0.1. Not high numbers, but because of the doubling my oncologist has me taking Lupron... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Chobufo Ditah MD

of lupron . i went into remission for a few months with a PSA of 0.02. This year 2016 my PSA has been rising ..., and we must wait until PSA reaches 1.0 to resume lupron. I don't like lupron: it made... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Deepak Sundriyal MD

Some of my friends mention side effects from Lupron to include difficulty of swallowing as well as Gerd-like systems. This is not mentioned in the literature that I researched. Can you clarify? Thanks ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Raju A.T MD

and confirmed. So instead of going into treatment (chemo) they gavfe me ashot 225 mg of Lupron and recheck in 3 ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr.  Praveen Tayal MD

to change to Lupron IM 6 month depot. I can't find any difference other than the serum level with Lupron ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Jignesh Gorasia MD

I am receiving Lupron injections every 3 months for prostate cancer. I had radiation therapy 8 ... to be retested, but I wondered if Lupron could be a cause of liver problems. I also have renal insufficiency.... View answer

Answered by : Dr. Jignesh Gorasia ( General & Family Physician)
Dr.  Antoneta Zotaj MD

are so big, my doctor would like me to tak Lupron first to shrink think. I have heard a lot of bad comments about Lupron and the irreversible side affects. How safe is Lupron ... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr.  Mohammed Taher Ali MD

tubes are blocked 100 %. My doctor is wanting to start me on Lupron Inj every 3 mon for 6 months. Is Lupron known for opening tubes I know that it treats or helps the endometriosis ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

I have a rising PSA after IMRT treatments 8 years ago. Doctor says go on Lupron I am very concerned about all side effects. Especially energy, filling yucky, Imptotence issues, headaces of which I get ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

Sure! I m wondering if there are any wholistic comparable s to Lupron? Maybe something with less side affects!? Also I am not quite sure what a synthetic gonadotropin-releasing hormone is really ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Het Ram Bishnoi MD

Hello, It depends pun the general condition of the patient .It metastasis is in vital parts besides prostate than 6-12 months.

Dr. C. J. Varghese MD

Hello Tanyabeaucage6, Surgeries do not cure diseases. They are temporary palliations. You need further investigations for diagnosis of your present disease conditions and treatment. Contact me with your full details for...

Dr. Priyanka Jain MD

Hallo . Thank you for asking this question . You are worrying about air embolism . This will happen if you inject air in vascular system . In your case you inject in muscle , so nothing to worry . Hope I have answered your...